# SDR SWAA2021041457028

- Difficulty date: March 17, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 TO BS 328 LBL 45 FWD GALLEY AND LAV / REPLACED INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS312 TO BS 328 LBL 45 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02- AND DWG 141A5400 SHEET 26 REV.- REPLACED DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700 PN USED 141A5410U140
